Alert archive / California / Wind Advisories in 2006

Wind Advisory 29, NWS San Diego, CA

November 26, 2006Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Nov 26, 2006, 1:36 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Nov 27, 2006, 10:00 AM PST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2006, 1:36 PM PST (21:36 UTC)
In effect from
Nov 27, 2006, 10:00 AM PST
Expired
Nov 27, 2006, 10:00 PM PST
In force
12 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2006-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2006-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 262136
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
136 PM PST SUN NOV 26 2006

...A WIND ADVISORY HAS BEEN ISSUED FOR THE MOUNTAINS AND UPPER
DESERTS FROM 10 AM TO 10 PM MONDAY...

.STRONG SOUTHWEST WINDS ALOFT AHEAD OF A TROUGH OF LOW PRESSURE WILL
BRING GUSTY WINDS TO THE MOUNTAINS AND HIGH DESERTS MONDAY. THE WINDS
ARE EXPECTED TO DIMINISH MONDAY NIGHT.

CAZ055-056-058-271100-
/O.NEW.KSGX.WI.Y.0029.061127T1800Z-061128T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
136 PM PST SUN NOV 26 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST MONDAY. 

WEST TO SOUTHWEST WINDS FROM 25 TO 45 MPH WITH OCCASIONAL GUSTS
TO 55 MPH WILL CREATE DIFFICULT DRIVING CONDITION IN THE
MOUNTAINS MONDAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-271100-
/O.NEW.KSGX.WI.Y.0029.061127T1800Z-061128T0600Z/
APPLE AND LUCERNE VALLEYS-
136 PM PST SUN NOV 26 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PST MONDAY. 

WEST TO NORTHWEST WINDS OF 25 TO 45 MPH WITH OCCASIONAL GUSTS TO
55 MPH WILL CREATE AREAS OF BLOWING DUST AND SAND ON MONDAY. LOCALLY
STRONGER WIND GUSTS WILL BE POSSIBLE ON AND BELOW THE EAST SLOPE
OF THE SAN BERNARDINO MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOEDE
4 follow-up statements
000 
WWUS76 KSGX 271046
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
246 AM PST MON NOV 27 2006

...A WIND ADVISORY IS IN EFFECT FOR THE MOUNTAINS AND UPPER
DESERTS FROM 10 AM TO 10 PM TODAY...

.STRONG SOUTHWEST WINDS ALOFT AHEAD OF A TROUGH OF LOW PRESSURE
WILL BRING GUSTY WINDS TO THE MOUNTAINS AND HIGH DESERTS TODAY.
THE WINDS ARE EXPECTED TO DIMINISH TONIGHT.

CAZ055-056-058-271815-
/O.CON.KSGX.WI.Y.0029.061127T1800Z-061128T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
246 AM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING. 

WEST TO SOUTHWEST WINDS FROM 25 TO 45 MPH WITH OCCASIONAL GUSTS
TO 55 MPH WILL CREATE DIFFICULT DRIVING CONDITIONS IN THE
MOUNTAINS TODAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-271815-
/O.CON.KSGX.WI.Y.0029.061127T1800Z-061128T0600Z/
APPLE AND LUCERNE VALLEYS-
246 AM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM PST THIS EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 45 MPH WITH OCCASIONAL GUSTS TO
55 MPH WILL CREATE AREAS OF BLOWING DUST AND SAND TODAY. LOCALLY
STRONGER WIND GUSTS WILL BE POSSIBLE ON AND BELOW THE EAST SLOPE
OF THE SAN BERNARDINO MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MM
000 
WWUS76 KSGX 271801
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1001 AM PST MON NOV 27 2006

...A WIND ADVISORY IS IN EFFECT FOR THE MOUNTAINS AND UPPER
DESERTS FROM 10 AM TO 10 PM TODAY...

.STRONG SOUTHWEST WINDS ALOFT AHEAD OF A TROUGH OF LOW PRESSURE
WILL BRING GUSTY WINDS TO THE MOUNTAINS AND HIGH DESERTS TODAY
THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO DIMINISH LATER TONIGHT.

CAZ055-056-058-280215-
/O.CON.KSGX.WI.Y.0029.000000T0000Z-061128T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
1001 AM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

WEST TO SOUTHWEST WINDS FROM 25 TO 45 MPH WITH OCCASIONAL GUSTS
TO 55 MPH WILL CREATE DIFFICULT DRIVING CONDITIONS IN THE
MOUNTAINS TODAY THROUGH THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-280215-
/O.CON.KSGX.WI.Y.0029.000000T0000Z-061128T0600Z/
APPLE AND LUCERNE VALLEYS-
1001 AM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 45 MPH WITH OCCASIONAL GUSTS TO
55 MPH WILL CREATE AREAS OF BLOWING DUST AND SAND TODAY THROUGH
THIS EVENING. LOCALLY STRONGER WIND GUSTS WILL BE POSSIBLE ON AND BELOW
THE EAST SLOPE OF THE SAN BERNARDINO MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MACKECHNIE
000 
WWUS76 KSGX 280215
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
615 PM PST MON NOV 27 2006

...A WIND ADVISORY IS IN EFFECT FOR THE MOUNTAINS AND UPPER
DESERTS THROUGH 10 PM THIS EVENING...

.STRONG WEST WINDS ALOFT ASSOCIATED WTIH THE TROUGH OF LOW PRESSURE
WILL BRING GUSTY WINDS TO THE MOUNTAINS AND HIGH DESERTS THROUGH
THIS EVENING. LOCAL GUSTS AROUND 45 MPH WILL OCCUR. THE WINDS ARE
EXPECTED TO DIMINISH LATER TONIGHT.

CAZ055-056-058-280600-
/O.CON.KSGX.WI.Y.0029.000000T0000Z-061128T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
615 PM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

WEST TO SOUTHWEST WINDS FROM 25 TO 35 MPH WITH OCCASIONAL GUSTS
TO 45 MPH WILL CREATE DIFFICULT DRIVING CONDITIONS IN THE
MOUNTAINS THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-280600-
/O.CON.KSGX.WI.Y.0029.000000T0000Z-061128T0600Z/
APPLE AND LUCERNE VALLEYS-
615 PM PST MON NOV 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS TO
45 MPH WILL CREATE AREAS OF BLOWING DUST AND SAND THROUGH THIS
EVENING. LOCALLY STRONGER WIND GUSTS WILL BE POSSIBLE ON AND BELOW
THE EAST SLOPE OF THE SAN BERNARDINO MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MAXWELL
000 
WWUS76 KSGX 280556
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
956 PM PST MON NOV 27 2006

...DENSE FOG TO IMPACT THE MOUNTAINS OVERNIGHT AND EARLY TUESDAY...

.POOR DRIVING CONDITIONS WILL OCCUR OVER THE HIGHER MOUNTAINS DUE
TO AREAS OF DENSE FOG. VISIBILITIES WILL LOCALLY BE A FEW HUNDRED
FEET OR LESS OVER EXPOSED TERRAIN. ABOVE 6000 FEET...THE
TEMPERATURES WILL BE BELOW FREEZING...AND CONDENSATION FROM THE
FOG ON THE ROADWAYS WILL FREEZE AND CREATE SLIPPERY DRIVING
CONDITIONS. THE FOG WILL CLEAR TUESDAY.

CAZ055-056-058-281200-
/O.EXP.KSGX.WI.Y.0029.000000T0000Z-061128T0600Z/
/O.NEW.KSGX.FG.Y.0022.061128T0556Z-061128T1700Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
956 PM PST MON NOV 27 2006

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...
...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST TUESDAY. THE WIND
ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

LOCALLY DENSE FOG WILL OCCUR IN THE MOUNTAINS DUE TO RESIDUAL
MOISTURE FROM THE WEATHER SYSTEM. VISIBILITIES WILL BE VERY LOW IN
EXPOSED MOUNTAIN LOCATIONS...LOCALLY A FEW HUNDRED FEET OR LESS.
ABOVE 6000 FEET...WHERE TEMPERATURES ARE BELOW FREEZING...BLACK
ICE COULD OCCUR ON ROADWAYS AS THE MOISTURE FROM THE FOG WILL
CONDENSE AND FREEZE. A FEW ROADS THAT COULD BE IMPACTED INCLUDE
THE RIM OF THE WORLD HIGHWAY IN SAN BERNARDINO COUNTY AND SUNRISE
HIGHWAY IN SAN DIEGO COUNTY.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF
YOU.

WINDS WILL VERY SLOWLY DECREASE OVERNIGHT...BUT LOCAL GUSTS TO
AROUND 40 MPH WILL BE POSSIBLE THE NEXT FEW HOURS.

$$

CAZ060-280700-
/O.EXP.KSGX.WI.Y.0029.000000T0000Z-061128T0600Z/
APPLE AND LUCERNE VALLEYS-
956 PM PST MON NOV 27 2006

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING.
HOWEVER...SOME LOCAL GUSTS TO AROUND 40 MPH WILL BE POSSIBLE THE
NEXT FEW HOURS.

$$

MAXWELL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 26, 1:35 PM PST, 1 minute earlier.

Area forecast discussion, Nov 26, 1:35 PM PST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
135 PM PST SUN NOV 26 2006

.SYNOPSIS...A COLD FRONT MOVING DOWN THE CALIFORNIA COAST WILL BRING
RAIN AND MOUNTAIN SNOW MONDAY...POSSIBLY LINGERING INTO TUESDAY
MORNING. RAINFALL AMOUNTS SHOULD AVERAGE FROM ABOUT A QUARTER TO
HALF AN INCH IN COASTAL AND VALLEY AREAS AND LOCALLY NEAR AN INCH IN
THE MOUNTAINS WITH SNOW AT THE HIGHER ELEVATIONS. STRONG WINDS WILL
ACCOMPANY THIS STORM IN THE MOUNTAINS AND DESERTS. THE STORM WILL
MOVE EAST TUESDAY AFTERNOON...FOLLOWED BY A STRONG SANTA ANA WIND
EVENT WEDNESDAY THROUGH FRIDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

ALL EYES TURN TO THE NORTHWEST TO WATCH THE ADVANCING COLD FRONT
CURRENTLY MOVING ACROSS NORTHERN CALIFORNIA. MOISTURE IS PLENTIFUL
UP NORTH WITH A PW OF AN INCH OFF THE NORCAL COAST...BUT THE
MOISTURE DECREASES AS THE STORM MOVES SOUTH. THE MAIN UPPER SUPPORT
MOVES INTO NEVADA TONIGHT WITH A SOUTHERN PIECE OF ENERGY TRACKING
ACROSS SOCAL LATE TONIGHT AND MONDAY. ELEMENTS ARE A LITTLE OUT OF
PHASE WITH SYSTEM WHICH WILL LIMIT ITS OVERALL INTENSITY...BUT IT
WILL BRING A TASTE OF WINTER NONETHELESS.

INITIAL SHOT OF PVA ROLLS ACROSS THE CWA BTWN 09-12Z MONDAY. THE 12Z
NKX SOUNDING SHOWS THE STATE OF THE ATMOSPHERE ABOVE THE 5000 FOOT
DEEP MARINE LAYER IS QUITE DRY...BUT MOISTURE WILL INCREASE TO NEAR
10000 FEET AS THE SHORTWAVE PASSES AND LIGHT PRECIP COULD FALL LATE
TONIGHT. PLENTIFUL MARINE MOISTURE AVAILABLE BELOW 5000 FEET
FOR SHOWERS FROM THE MTNS WESTWARD ALONG AND AHEAD OF THE SURFACE
COLD FRONT MONDAY.

THIS MORNINGS GFS WAS STILL FCSTING LIGHTER PRECIP AMTS THAN THE
NAM...WHICH CONTINUES ITS WETTER TREND. RAIN WILL TURN TO SHOWERS
WITH THE CFP MONDAY AFTERNOON AND HEAVY SHOWERS ARE LIKELY AT TIMES
IN THE COLD AIR BEHIND THE FRONT. RAIN TOTALS WEST OF THE MTNS WILL
RANGE FROM FROM ONE QUARTER TO ONE HALF AN INCH. LARGEST RAIN AMTS
WILL BE IN THE MTNS WHERE STRONG WESTERLY WINDS AROUND THE BASE OF
THE TROUGH WILL ENHANCE OROGRAPHIC LIFT. HIGHEST PRECIP AMTS WILL
OCCUR IN THE FOOTHILLS AND MOUNTAINS ONE HALF INCH TO OVER AN INCH
IS EXPECTED.

MODELS FORECAST SOUTHWEST WINDS AT 850 MB FROM 30 TO 40 KTS MONDAY
AFTERNOON. LOCAL WIND PROGRAMS GENERATE WIND GUSTS IN EXCESS OF 50
MPH IN THE APPLE AND LUCERNE VALLEYS AND SOME OF THE MTNS
AREAS...AND A WIND ADVISORY WILL BE ISSUED FOR MONDAY. MOUNTAIN
ROTORS ARE POSSIBLE IN THE COACHELLA VALLEY.

AS FOR THE WINTER WONDERLAND...THE SNOW LEVEL WILL INITIALLY START
OUT NEAR 6000 FEET EARLY MONDAY...THEN LOWER TO 5000 FEET MONDAY
NIGHT AS 850 MB TEMPS FALL TO NEAR ZERO. THE GROUND IS STILL QUITE
WARM THIS EARLY IN THE SEASON AND MOST OF THE SNOW WILL MELT ON
CONTACT. BUT 1 TO 3 INCHES OF ACCUMULATION ARE LIKELY IN THE
COLDEST AIR ABOVE 7000 FEET. SHOWERS WILL LINGER INTO TUESDAY
MORNING BEFORE MOVING EAST.

DRY SANTA ANA WINDS WILL QUICKLY FOLLOW THIS WINTER STORM.
INGREDIENTS COMING TOGETHER FOR A STRONG OFFSHORE EVENT WITH A LOT
OF COLD AIR SETTLING OVER THE GREAT BASIN...STRONG NE WIND SUPPORT
BTWN 850 AND 700 MB...AND OFFSHORE PRESSURE GRADIENTS IN EXCESS OF
15 MB. THE NE WIND WILL BEGIN WEDNESDAY AND PEAK THURSDAY BEFORE
DIMINISHING FRIDAY AND SATURDAY. COLD AIR ADVECTION WILL KEEP THE
MTNS AND DESERTS COOL WEDNESDAY AND THURSDAY...THEN WARM FRIDAY AND
SATURDAY. IN ADDITION TO POSSIBLE WIND WARNINGS...THIS SANTA ANA
WILL ELEVATE FIRE CONCERNS WITH A PROLONGED PERIOD OF LOW
HUMIDITIES INTO WEEKEND.

&&

.AVIATION...

PREDOMINANTLY VFR CONDITIONS WILL CONTINUE FOR THE REST OF THIS AFTN
INTO THIS EVENING WITH UNRESTRICTED VSBY. SCATTERED STRATOCU WITH
LOCAL BROKEN CONDITIONS MAINLY INLAND. SOME POCKETS OF MVFR CEILING
POSSIBLE THIS EVENING MAINLY FURTHER INLAND AND NEAR COASTAL SLOPES.
PLENTY OF HIGH CLOUDS TO ARRIVE LATER TONIGHT. THEN AFTER 10Z MONDAY
WEATHER SYSTEM AND COLD FRONT WILL MOVE INTO SOCAL WITH INCREASING
LOWER TO MID CLOUD LAYERS. RAIN SHOULD DEVELOP NEAR COASTAL AIRPORTS
AROUND 15-18Z MON. AREAS OF MVFR CIG/VSBY AND AREAS OF TERRAIN
OBSCURATION DEVELOPING BY LATE MORNING ASSOCIATED WITH THE
PRECIPITATION BANDS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

SPECIAL WEATHER STATEMENT...SEE LAXSPSSGX.

WIND ADVISORY FOR THE MOUNTAINS AND HIGH DESERTS...SEE LAXNPWSGX.

&&

PUBLIC...MOEDE
AVIATION...LAVIS
Hazardous weather outlook, Nov 26, 4:00 AM PST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PST SUN NOV 26 2006

CAZ042-043-048-050-055-056-057-058-060-061-062-270000-
ORANGE COUNTY COASTAL AREAS-
SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 AM PST SUN NOV 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN
CALIFORNIA.

.DAY ONE... TODAY THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY.

A COLD FRONT WILL LIKELY BRING RAIN WITH SNOW AT THE HIGHER
ELEVATIONS MONDAY. STRONG GUSTY WINDS ARE EXPECTED IN PARTS OF THE
MOUNTAINS AND DESERTS MONDAY.

STRONG SURFACE HIGH PRESSURE OVER UTAH WILL CAUSE STRONG GUSTY WINDS
THROUGH AND BELOW CANYONS AND PASSES WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION
IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

DVA

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.